Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 14, 2016, 3:13 PM EDT for Rockdale County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2016, 3:13 PM EDT (19:13 UTC)
- Expired
- Jun 14, 2016, 3:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Rockdale County, GA
The radar
The Atlanta radar (KFFC), 63 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 793 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1416 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
349
WWUS82 KFFC 141913
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT TUE JUN 14 2016
GAZ045-046-048-057-141945-
DEKALB GA-HENRY GA-NEWTON GA-ROCKDALE GA-
313 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB...NORTHERN
HENRY...NORTHWESTERN NEWTON AND ROCKDALE COUNTIES UNTIL 345 PM EDT...
AT 313 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF LITHONIA TO COVINGTON...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...COVINGTON...AVONDALE
ESTATES...OXFORD...LITHONIA...BELVEDERE PARK...GEORGIA INTERNATIONAL
HORSE PARK...LAKEVIEW ESTATES... CANDLER-
MCAFEE...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...ALMON...
MILSTEAD...PANOLA MOUNTAIN STATE PARK...RICHARDSON PARK...GUM
CREEK... REDAN AND PANTHERSVILLE.
LAT...LON 3371 8386 3367 8380 3356 8394 3359 8419
3376 8427
TIME...MOT...LOC 1913Z 232DEG 21KT 3365 8418 3360 8388
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 2:33 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 14, 2:33 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 233 PM EDT TUE JUN 14 2016 .SHORT TERM /Tonight through Wednesday Night/... Convection will continue across the CWA this afternoon and into the evening hours. Hi-Res models show activity diminishing toward midnight. The shortwave will move slowly across the CWA tonight and will need to keep a chance of tsra through out tonight with the higher pops across extreme north GA. Models differ on location and intensity of the short wave for Wednesday but all agree that CAPES increase Wednesday afternoon and with ample instability will increase pops to likely across the entire CWA by Wednesday afternoon. Activity will once again diminish during the evening. The H5 ridge will develop over the middle of the country putting the CWA in a northwest flow. This will push another short wave into the CWA late Wednesday night. All models increase CAPES...and with plenty of energy in the atmosphere will keep chance pops going across the CWA Wednesday night with the higher pops across north GA closer to the short wave. Guidance temps have been running 1 to 4 degrees too cool for max temps and 1 to 2 degrees too cool for min temps. Will adjust accordingly. 17 .LONG TERM /Thursday through Tuesday/... Overall long term forecast trends look to be on track. Large uncertainty with weekend model solutions continue with the GFS abandoning the earlier solution of retrograding the mid-Atlantic coast low over the southeast, while the ECMWF bombs out the low and drops it over the South Atlantic Bight before lifting it northward. Regardless of the differing solutions, have opted to leave the current forecast in place, with the reasonable overall trends consistent with neighbor views. Otherwise, have only made minor adjustments to Day 7 into Day 8 and the occasional grid here and there. Previous forecast discussion follows. 31 .PREV DISCUSSION... /issued 434 AM EDT TUE JUN 14 2016/ The extended forecast starts off with the upper level longwave trough and associated wave sitting right over GA. This trough sets up moist southerly flow keeping abundant low level moisture across the area through Thu night/Fri morning. This will keep shower and thunderstorm chances up through the end of the work week. Instabilities through the week are very diurnal in nature and stay fairly moderate so not expecting any major severe outbreaks...but could see an isolated severe to strong storm or two each day through Friday. By Friday night/Saturday...the ECMWF stays fairly consistent in showing the longwave trough digging along the east coast...helping to usher in drier air from the eastern Great Lake states. The GFS shows the same longwave trough doing the same thing but it wants to develop and upper level low over the central great lake states that gets pulled southward Friday. This low becomes centered over the Carolinas Sat...then moves into into GA Sun. These are two very different outcomes so for now am leaning towards the ECMWF because it has been more consistent. Will need to watch further model updates to try and get a better handle on this situation before making any changes in the forecast. 01 AVIATION... 18Z Update... Convection will continue to increase through the afternoon with most sites seeing thunder at some point in the afternoon. Convection will diminish tonight but not completely. There could be isolated shra/tsra throughout the night...mainly focused across extreme north GA. Expect widespread convection to develop by Wednesday afternoon. Winds will remain southwest to west through the forecast with cigs remaining vfr. //ATL Confidence...18Z Update... Medium on timing of convection. High on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 90 73 95 / 50 60 60 30 Atlanta 73 88 74 93 / 50 60 60 30 Blairsville 69 87 68 88 / 50 70 70 30 Cartersville 72 88 73 93 / 50 70 70 30 Columbus 75 89 75 93 / 50 60 60 40 Gainesville 72 89 72 92 / 50 70 70 30 Macon 74 92 75 93 / 50 60 60 40 Rome 73 89 73 95 / 60 70 70 30 Peachtree City 72 89 73 93 / 50 60 60 30 Vidalia 76 93 75 92 / 40 60 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....31 AVIATION...17
Hazardous weather outlook, Jun 14, 2:51 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 251 PM EDT TUE JUN 14 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 251 PM EDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE THROUGH THIS EVENING ACROSS NORTH AND CENTRAL GEORGIA. .WEATHER HAZARDS EXPECTED... SCATTERED THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL. STRONG TO SEVERE STORMS COULD PRODUCE DIME SIZE HAIL OR LARGER AND GUSTS OF 40 TO 60 MPH. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH 10 PM WHEN THE LOSS OF DAYTIME HEATING WILL ALLOW THE STORM THREAT TO DIMINISH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED THROUGH SATURDAY. SOME STORMS MAY BE STRONG TO SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 14, 2:27 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 PM EDT TUE JUN 14 2016
GAZ055-057-141900-
HENRY GA-CLAYTON GA-
227 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENRY AND CLAYTON
COUNTIES UNTIL 300 PM EDT...
AT 226 PM EDT...A STRONG THUNDERSTORM WAS OVER LOVEJOY...OR NEAR
JONESBORO...MOVING NORTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JONESBORO...STOCKBRIDGE...RIVERDALE...HAMPTON...MORROW...LOVEJOY...JW
SMITH RESERVOIR...IRONDALE...ATLANTA MOTOR SPEEDWAY...LAKE SPIVEY
AND BONANZA.
LAT...LON 3358 8431 3341 8420 3335 8434 3335 8437
3340 8439 3341 8439 3342 8440 3344 8440
3345 8439 3348 8439 3349 8440 3350 8442
3351 8443
TIME...MOT...LOC 1826Z 238DEG 12KT 3346 8434
16Special weather statement, Jun 14, 2:29 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT TUE JUN 14 2016
GAZ057-058-141900-
HENRY GA-BUTTS GA-
229 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY AND WESTERN
BUTTS COUNTIES UNTIL 300 PM EDT...
AT 228 PM EDT...A STRONG THUNDERSTORM WAS OVER LOCUST GROVE...OR 7
MILES SOUTHEAST OF MCDONOUGH...MOVING NORTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...JACKSON...LOCUST GROVE...JENKINSBURG...MCKIBBEN...OLA AND
BLACKSVILLE.
LAT...LON 3349 8404 3331 8393 3324 8409 3327 8411
3329 8409 3330 8411 3331 8412 3331 8413
3333 8415 3334 8415 3334 8416 3339 8420
TIME...MOT...LOC 1828Z 238DEG 12KT 3336 8408
16Special weather statement, Jun 14, 2:34 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
234 PM EDT TUE JUN 14 2016
GAZ032-033-141900-
COBB GA-NORTH FULTON GA-
234 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COBB AND
SOUTHWESTERN NORTH FULTON COUNTIES UNTIL 300 PM EDT...
AT 233 PM EDT...A STRONG THUNDERSTORM WAS NEAR MIDTOWN...OR NEAR
ATLANTA...MOVING NORTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...SANDY SPRINGS...SMYRNA...MIDTOWN...VININGS...SIX FLAGS OVER
GEORGIA...BANKHEAD...ATLANTIC STATION...PIEDMONT PARK...BOLTON AND
MABLETON.
LAT...LON 3391 8445 3383 8435 3380 8435 3372 8450
3373 8454 3379 8459
TIME...MOT...LOC 1833Z 230DEG 10KT 3379 8449Special weather statement, Jun 14, 2:45 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT TUE JUN 14 2016
GAZ025-027-036-141915-
MADISON GA-CLARKE GA-JACKSON GA-
245 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...CLARKE AND
SOUTHEASTERN JACKSON COUNTIES UNTIL 315 PM EDT...
AT 245 PM EDT...A STRONG THUNDERSTORM WAS OVER ATHENS-CLARKE
COUNTY... OR NEAR ATHENS...MOVING NORTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATHENS...NICHOLSON...WINTERVILLE...BOGART...COLBERT...HULL...ATHENS-
CLARKE COUNTY...WHITEHALL...NEESE...DIAMOND HILL...BEECHWOOD
HILLS...BEAR CREEK RESERVOIR...WESTGATE PARK...SANDY CREEK
RECREATION AREA...STATE BOTANICAL GARDEN OF GA...JAMES HOLLAND YOUTH
SPORTS CMPX...BARRETTS MILL AND OCONEE HEIGHTS.
LAT...LON 3402 8319 3400 8322 3401 8324 3400 8327
3398 8327 3396 8326 3395 8328 3389 8337
3393 8342 3392 8345 3393 8347 3393 8351
3398 8354 3417 8336
TIME...MOT...LOC 1845Z 229DEG 10KT 3394 8344Special weather statement, Jun 14, 2:51 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT TUE JUN 14 2016
GAZ044-055-141915-
SOUTH FULTON GA-CLAYTON GA-
251 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON AND CLAYTON COUNTIES
UNTIL 315 PM EDT...
AT 250 PM EDT...A STRONG THUNDERSTORM WAS OVER RIVERDALE...OR NEAR
JONESBORO...MOVING NORTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...JONESBORO...STOCKBRIDGE...FOREST PARK...RIVERDALE...COLLEGE
PARK...MORROW...HAPEVILLE...LAKE CITY...HARTSFIELD-JACKSON AIRPORT...
CONLEY AND FORT GILLEM.
LAT...LON 3368 8440 3366 8436 3365 8435 3365 8432
3358 8426 3355 8426 3355 8429 3354 8429
3349 8441 3350 8442 3355 8444 3355 8447
3361 8451
TIME...MOT...LOC 1850Z 238DEG 12KT 3358 8440
16Special weather statement, Jun 14, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT TUE JUN 14 2016
GAZ045-046-048-057-141945-
DEKALB GA-HENRY GA-NEWTON GA-ROCKDALE GA-
313 PM EDT TUE JUN 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DEKALB...NORTHERN
HENRY...NORTHWESTERN NEWTON AND ROCKDALE COUNTIES UNTIL 345 PM EDT...
AT 313 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF LITHONIA TO COVINGTON...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...WINDS 40 TO 50 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...COVINGTON...AVONDALE
ESTATES...OXFORD...LITHONIA...BELVEDERE PARK...GEORGIA INTERNATIONAL
HORSE PARK...LAKEVIEW ESTATES... CANDLER-
MCAFEE...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...ALMON...
MILSTEAD...PANOLA MOUNTAIN STATE PARK...RICHARDSON PARK...GUM
CREEK... REDAN AND PANTHERSVILLE.
LAT...LON 3371 8386 3367 8380 3356 8394 3359 8419
3376 8427
TIME...MOT...LOC 1913Z 232DEG 21KT 3365 8418 3360 8388The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:15 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jun 13, 10:25 PM EDT | Special Weather Statement | FFC | Sumter | 35 min |
| Jun 13, 10:41 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Jun 14, 12:13 PM EDT | Special Weather Statement | FFC | Taylor | 32 min |
| Jun 14, 12:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 14, 12:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jun 14, 12:52 PM EDT | Special Weather Statement | FFC | Taylor | 23 min |
| Jun 14, 1:08 PM EDT | Special Weather Statement | FFC | Pike | 37 min |
| Jun 14, 1:12 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 14, 1:14 PM EDT | Special Weather Statement | FFC | Dade | 31 min |
| Jun 14, 1:27 PM EDT | Special Weather Statement | FFC | Spalding | 33 min |
| Jun 14, 1:33 PM EDT | Special Weather Statement | FFC | Walker | 27 min |
| Jun 14, 1:34 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 14, 1:49 PM EDT | Special Weather Statement | FFC | Meriwether | 26 min |
| Jun 14, 1:53 PM EDT | Special Weather Statement | FFC | Monroe | 37 min |
| Jun 14, 1:55 PM EDT | Special Weather Statement | FFC | Glascock | 35 min |
| Jun 14, 1:59 PM EDT | Special Weather Statement | FFC | Cobb | 46 min |
| Jun 14, 2:03 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jun 14, 2:09 PM EDT | Special Weather Statement | FFC | Whitfield | 36 min |
| Jun 14, 2:10 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 37 min |
| Jun 14, 2:17 PM EDT | Special Weather Statement | FFC | Dade | 28 min |
| Jun 14, 2:27 PM EDT | Special Weather Statement | FFC | Clayton | 33 min |
| Jun 14, 2:29 PM EDT | Special Weather Statement | FFC | Henry | 31 min |
| Jun 14, 2:34 PM EDT | Special Weather Statement | FFC | Fulton | 26 min |
| Jun 14, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 40 min |
| Jun 14, 2:45 PM EDT | Special Weather Statement | FFC | Clarke | 30 min |
| Jun 14, 2:51 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Jun 14, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 32 min |
| Jun 14, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 45 min |
| Jun 14, 3:17 PM EDT | Special Weather Statement | FFC | Madison | 28 min |
| Jun 14, 3:22 PM EDT | Special Weather Statement | FFC | Gordon | 23 min |
| Jun 14, 3:24 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 36 min |
| Jun 14, 3:31 PM EDT | Special Weather Statement | FFC | Fulton | 29 min |
| Jun 14, 3:37 PM EDT | Special Weather Statement | FFC | Morgan | 38 min |
| Jun 14, 4:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jun 14, 4:20 PM EDT | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Jun 14, 4:24 PM EDT | Special Weather Statement | FFC | Murray | 36 min |
| Jun 14, 4:51 PM EDT | Special Weather Statement | FFC | Gilmer | 24 min |
| Jun 14, 4:57 PM EDT | Special Weather Statement | FFC | White | 33 min |
| Jun 14, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | White | 34 min |
| Jun 14, 5:04 PM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 26 min |
| Jun 14, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 19 min |
| Jun 14, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 30 min |
| Jun 14, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.